Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 50, NWS Fort Worth, TX

May 14, 2008Comanche County, Erath County, Texas

NWS Fort Worth, TX issued this tornado warning at May 14, 2008, 8:21 PM CDT for Comanche County, Erath County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2008, 8:21 PM CDT (01:21 UTC)
Expired
May 14, 2008, 9:00 PM CDT
In force
39 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Comanche County, TX, Erath County, TX

The radar

The Dyess AFB radar (KDYX), 88 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 8:22 PM CDTHAIL 26 Ne Comanche, TXRELAYED BY HAMS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 3:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 726 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
726 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 150123
TORFWD
TXC093-143-150200-
/O.NEW.KFWD.TO.W.0050.080515T0121Z-080515T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
821 PM CDT WED MAY 14 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN COMANCHE COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHWESTERN ERATH COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 900 PM CDT

* AT 821 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF 
  PRODUCING ONE OR MORE TORNADOES WAS 7 MILES SOUTHWEST OF 
  DE LEON..MOVING EAST AT 42 MPH.

* THE TORNADO WILL BE NEAR...
  PROCTOR BY 830 PM CDT...

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY 
WITH THIS STORM. GOLF BALL HAIL WAS REPORTED IN SIPE SPRINGS AND 
DOWNING WITH THIS STORM.

LAT...LON 3221 9852 3208 9813 3180 9834 3200 9875
      3217 9867
TIME...MOT...LOC 0121Z 285DEG 36KT 3202 9854

$$

25
1 follow-up statement
000 
WWUS54 KFWD 150145
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
845 PM CDT WED MAY 14 2008

TXC093-143-150200-
/O.CON.KFWD.TO.W.0050.000000T0000Z-080515T0200Z/
ERATH TX-COMANCHE TX-
845 PM CDT WED MAY 14 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST
CENTRAL COMANCHE AND SOUTH CENTRAL ERATH COUNTIES...

AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 10 MILES SOUTH OF
DUBLIN...MOVING SOUTHEAST AT 40 MPH.

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IN ADDITION TO TORNADOES, LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT THURSDAY MORNING FOR EASTERN TEXAS.

LAT...LON 3204 9846 3209 9843 3208 9813 3205 9816
      3204 9816 3180 9834 3194 9849
TIME...MOT...LOC 0145Z 293DEG 35KT 3194 9829

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 14, 7:54 PM CDT, 27 minutes earlier.

Area forecast discussion, May 14, 7:54 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
754 PM CDT WED MAY 14 2008

.UPDATE...
HAVE UPDATED TO INCLUDE TOR WATCH 323 IN PRODUCTS. TOR WATCH 322
AND 323 COMBINED NOW COVER THE AREAS SOUTH AND WEST OF A LINE FROM
BRECKENRIDGE...TO DALLAS...TO CENTERVILLE.  SH/13

&&

.PREV DISCUSSION... /ISSUED 703 PM CDT WED MAY 14 2008/

AVIATION...ACTIVE WX NIGHT EXPECTED ACROSS NORTH TEXAS WITH
MULTIPLE SUPERCELL THUNDERSTORMS WELL WEST OF THE AREA NOW. THIS
CONVECTIVE ACTIVITY WILL CONTINUE TO MOVE EAST BUT IS EXPECTED TO
WEAKEN THROUGH THE NIGHT. GENERALLY EXPECT MVFR CONDS TO PREVAIL
THROUGH THE NIGHT AND WILL HAVE TEMPO TSRA IN FROM 2Z TO 6Z.
ACTIVITY SHOULD CONGLOMERATE AND BECOME MORE OF A HEAVY RAIN
PRODUCER LATE TONIGHT...BUT WILL CONTINUE TO MENTION THUNDERSTORMS
THROUGH LATE TONIGHT AROUND 10Z. MVFR CONDS FOR CIGS BKN/OVC020 TO
PREVAIL THROUGH LATE MORNING.

91/DUNN

PREV DISCUSSION... /ISSUED 638 PM CDT WED MAY 14 2008/

UPDATE...
HAVE UPDATED TO ADJUST POPS AND QPF IN THE WEST IN ANTICIPATION OF
INCOMING SUPERCELLS NOW REACHING OUR FAR WESTERN BORDER. THESE
STORMS ARE EXHIBITING ROTATION AND HAVE ALREADY PRODUCED EXTREMELY
LARGE HAIL AND TORNADOES IN CENTRAL TEXAS. HOWEVER...THEY DO APPEAR
TO BE WEAKENING SOMEWHAT AS THEY ENCOUNTER A LOWER CAPE ENVIRONMENT.
SH/13

PREV DISCUSSION... /ISSUED 352 PM CDT WED MAY 14 2008/

UPDATE...352 PM

QUICK UPDATE TO INCLUDE TORNADO WATCH 322 FOR SOUTHWEST AND WEST.

DISCUSSION...320 PM

CONVECTION POPPING UP IN PERMIAN BASIN AND THESE STORMS SHOULD
ADVECT TOWARDS NORTH TEXAS THIS AFTERNOON/EVENING. TWO UPPER
DISTURBANCES ARE FORECAST TO MOVE ACROSS THE AREA...ONE THIS
AFTERNOON/EVE AND A SECOND ONE OVERNIGHT SO A DOUBLE ROUND OF
STORMS MAY BE POSSIBLE. HAVE MENTIONED ISOLATED SEVERE IN THE
ZONES THROUGH 7 AM. ANOTHER CONVECTIVE CLUSTER IS LIKELY
OVERNIGHT...LOCATION IS UNCERTAIN BUT BEST GUESS WOULD BE
SOMEWHERE ACROSS CENTRAL/SOUTHERN ZONES NEAR AND SOUTH OF THE
FRONT. HAIL/DAMAGING WINDS WILL BE THE MAIN THREAT...BUT SIMILAR
TO THIS MORNING CAN NOT RULE OUT TORNADO OR TWO NEAR/SOUTH OF THE
FRONT. SURFACE FLOW WILL BE FAIRLY LIGHT...BUT IT WILL BE FROM THE
EAST TO SOUTHEAST AND A LOCAL EFFECT OR BOUNDARY INTERACTION MAY
ENHANCE THE LOW LEVEL HELICITY/INFLOW TO THE STORMS PROVIDING A
FOCUS FOR A TORNADO.

PRECIP SHOULD END FROM NW TO SE BY TOMORROW AFTERNOON AS STRONGER
FRONTAL PUSH DRIES N TX OUT. THEN WE SHOULD SEE DRY WEATHER
THROUGH DAY 7. GFS/ECMWF DIFFER ON LLVL WINDS...WITH GFS MORE
SOUTHWEST THAN ECMWF. HAVE TENDED TO THE GFS...AND WITH SOUTH
SOUTHWEST SURFACE WINDS EXPECTED I HAVE RAISED HIGH TEMPS JUST A
BIT ABOVE GUIDANCE.  84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  62  73  54  79 /  60  10   0   0
WACO, TX              66  77  54  81 /  60  40  10   0
PARIS, TX             62  72  51  77 /  60  10   0   0
DENTON, TX            60  72  50  79 /  60  10   0   0
MCKINNEY, TX          63  73  51  78 /  60  10   0   0
DALLAS, TX            63  74  54  79 /  60  20   0   0
TERRELL, TX           65  74  54  79 /  60  20   0   0
CORSICANA, TX         66  75  55  78 /  60  40  10   0
TEMPLE, TX            68  77  55  79 /  60  40  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13/91
Hazardous weather outlook, May 14, 3:30 AM CDT, 16 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT WED MAY 14 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
330 AM CDT WED MAY 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT ACROSS ALL OF NORTH
TEXAS. SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN SEVERE WEATHER THREAT.  HOWEVER...AN
ISOLATED BRIEF TORNADO WILL BE POSSIBLE.  OTHERWISE...ALL
THUNDERSTORMS WILL BE CAPABLE OF CLOUD TO GROUND LIGHTNING AND HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY SOUTH OF A LINE FROM
BRECKENRIDGE TO DENTON TO PARIS. SEVERE THUNDERSTORMS ARE NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED TODAY.

In the hours before

Special weather statement, May 14, 6:56 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
656 PM CDT WED MAY 14 2008

TXZ129-150030-
EASTLAND TX-
656 PM CDT WED MAY 14 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN EASTLAND COUNTY

AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM 12 MILES SOUTHWEST OF BAIRD...MOVING EAST AT 41
MPH. THIS STORM HAS A HISTORY OF PRODUCING A TORNADO AND VERY LARGE
HAIL...AND IS ALSO LIKELY PRODUCING DAMAGING WINDS. THIS STORM WILL
ENTER WESTERN SECTIONS OF EASTLAND COUNTY BY AROUND 730 PM.

CITIES IN THE PATH OF THIS STORM INCLUDE CARBON AND CISCO.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3239 9848 3223 9865 3210 9891 3210 9910
      3238 9910
TIME...MOT...LOC 2356Z 276DEG 36KT 3225 9947
Special weather statement, May 14, 7:30 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CDT WED MAY 14 2008

TXZ142-150100-
MILLS TX-
730 PM CDT WED MAY 14 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN MILLS COUNTY

AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM MOVING INTO WESTERN LAMPASAS COUNTY...MOVING
EAST AT 39 MPH. THE MOST DANGEROUS PART OF THIS STORM WILL STAY
SOUTH OF MILLS COUNTY...HOVEVER THE POTENTIAL EXISTS FOR 40 TO 50
MPH WINDS...SMALL HAIL...AND FREQUENT CLOUD-TO-GROUND LIGHTNING OVER
SOUTHERN MILLS COUNTY THROUGH 8 PM.

LAT...LON 3129 9862 3131 9862 3131 9863 3139 9871
      3151 9832 3142 9826 3126 9858
TIME...MOT...LOC 0030Z 263DEG 34KT 3129 9852
Special weather statement, May 14, 7:53 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
753 PM CDT WED MAY 14 2008

TXZ157-158-150130-
CORYELL TX-BELL TX-
753 PM CDT WED MAY 14 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  BELL COUNTY
  SOUTHERN CORYELL COUNTY

AT 753 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM 3 MILES WEST OF LAMPASAS...MOVING EAST AT 35
MPH. THIS STORM HAS A HISTORY OF TORNADOES...DAMAGING WINDS...AND UP
TO GOLFBALL-SIZE HAIL. ON ITS PRESENT COURSE...THIS DANGEROUS STORM
WILL ENTER SOUTHERN CORYELL AND WESTERN BELL COUNTIES BETWEEN 815 PM
AND 830 PM.

CITIES IN THE PATH OF THIS STORM INCLUDE BELTON...COPPERAS COVE...
FORT HOOD...HARKER HEIGHTS...HOLLAND...KILLEEN...MORGANS POINT
RESORT...NOLANVILLE AND SALADO.

SEVERE WEATHER WARNINGS WILL BE ISSUED FOR PORTIONS OF CORYELL AND
BELL COUNTIES AS THIS STORM APPROACHES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT THURSDAY MORNING FOR EASTERN TEXAS.

LAT...LON 3095 9785 3106 9792 3107 9790 3109 9792
      3111 9795 3118 9797 3131 9807 3134 9747
      3078 9733
TIME...MOT...LOC 0053Z 268DEG 31KT 3108 9818
Special weather statement, May 14, 8:00 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
800 PM CDT WED MAY 14 2008

TXZ115-150130-
STEPHENS TX-
800 PM CDT WED MAY 14 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  STEPHENS COUNTY

AT 800 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF BRECKENRIDGE TO 12 MILES NORTH OF CISCO...MOVING EAST AT 38 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BRECKENRIDGE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR EASTERN TEXAS.

LAT...LON 3294 9896 3295 9856 3279 9856 3279 9858
      3256 9857 3254 9856 3252 9858 3253 9905
TIME...MOT...LOC 0100Z 271DEG 33KT 3290 9876 3256 9891
Local storm report, May 14, 8:05 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 PM CDT WED MAY 14 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HAIL             RISING STAR             32.10N  98.97W
05/14/2008  E0.88 INCH       EASTLAND           TX   TRAINED SPOTTER

            NEAR RISING STAR
Local storm report, May 14, 8:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
808 PM CDT WED MAY 14 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             9 W DE LEON             32.11N  98.69W
05/14/2008  E1.75 INCH       COMANCHE           TX   AMATEUR RADIO

            NEAR SIPE SPRINGS COMMUNITY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:18 PM CDTTornado WarningFWDEastland42 min
May 14, 7:20 PM CDTTornado WarningFWDLampasas40 min
May 14, 7:30 PM CDTSpecial Weather StatementFWDMills30 min
May 14, 7:49 PM CDTTornado WarningFWDComanche, Eastland41 min
May 14, 7:53 PM CDTSpecial Weather StatementFWDBell37 min
May 14, 7:57 PM CDTTornado WarningFWDLampasas25 min
May 14, 8:00 PM CDTSpecial Weather StatementFWDStephens30 min
May 14, 8:13 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas62 min
May 14, 8:47 PM CDTSpecial Weather StatementFWDPalo Pinto28 min
May 14, 8:54 PM CDTTornado WarningFWDComanche, Erath, Hamilton51 min
May 14, 9:08 PM CDTAreal Flood AdvisoryFWDBell3 hr
May 14, 9:11 PM CDTSevere Thunderstorm WarningFWDBell64 min
May 14, 9:32 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton28 min
May 14, 9:36 PM CDTSevere Thunderstorm WarningFWDBell, Milam54 min
May 14, 10:44 PM CDTSevere Thunderstorm WarningFWDMilam61 min
May 14, 10:56 PM CDTSpecial Weather StatementFWDCollin, Dallas, Hunt, Johnson, Rockwall64 min
May 14, 11:06 PM CDTSevere Thunderstorm WarningFWDRobertson54 min
May 14, 11:23 PM CDTSevere Thunderstorm WarningFWDEllis48 min
May 14, 11:49 PM CDTSevere Thunderstorm WarningFWDLeon56 min
May 14, 11:54 PM CDTSevere Thunderstorm WarningFWDMilam43 min
May 15, 12:10 AM CDTAreal Flood AdvisoryFWDFreestone2 hr
May 15, 12:20 AM CDTAreal Flood AdvisoryFWDRobertson115 min
May 15, 12:22 AM CDTSpecial Weather StatementFWDHopkins, Kaufman, Rains, Van Zandt23 min
May 15, 12:37 AM CDTRiver Flood WarningFWDDallas7 hr
May 15, 12:41 AM CDTAreal Flood AdvisoryFWDLeon3 hr
May 15, 2:53 AM CDTRiver Flood WarningFWDHunt, Rockwall30 hr
May 15, 1:18 PM CDTRiver Flood WarningFWDMilam32 hr

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.